Florian Wilsch
Browning Group
4 Publications
2023 | Published | Journal Article | IST-REx-ID: 9034 |

F. A. Wilsch, “Integral points of bounded height on a log Fano threefold,” International Mathematics Research Notices, vol. 2023, no. 8. Oxford Academic, pp. 6780–6808, 2023.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 9199 |

T. D. Browning, T. Horesh, and F. A. Wilsch, “Equidistribution and freeness on Grassmannians,” Algebra & Number Theory, vol. 16, no. 10. Mathematical Sciences Publishers, pp. 2385–2407, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Epub ahead of print | Journal Article | IST-REx-ID: 10018 |

U. Derenthal and F. A. Wilsch, “Integral points on singular del Pezzo surfaces,” Journal of the Institute of Mathematics of Jussieu. Cambridge University Press, 2022.
[Published Version]
View
| DOI
| Download Published Version (ext.)
| WoS
| arXiv
2022 | Submitted | Preprint | IST-REx-ID: 10788 |

F. A. Wilsch, “Integral points of bounded height on a certain toric variety,” arXiv. .
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
Grants
4 Publications
2023 | Published | Journal Article | IST-REx-ID: 9034 |

F. A. Wilsch, “Integral points of bounded height on a log Fano threefold,” International Mathematics Research Notices, vol. 2023, no. 8. Oxford Academic, pp. 6780–6808, 2023.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 9199 |

T. D. Browning, T. Horesh, and F. A. Wilsch, “Equidistribution and freeness on Grassmannians,” Algebra & Number Theory, vol. 16, no. 10. Mathematical Sciences Publishers, pp. 2385–2407, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Epub ahead of print | Journal Article | IST-REx-ID: 10018 |

U. Derenthal and F. A. Wilsch, “Integral points on singular del Pezzo surfaces,” Journal of the Institute of Mathematics of Jussieu. Cambridge University Press, 2022.
[Published Version]
View
| DOI
| Download Published Version (ext.)
| WoS
| arXiv
2022 | Submitted | Preprint | IST-REx-ID: 10788 |

F. A. Wilsch, “Integral points of bounded height on a certain toric variety,” arXiv. .
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv